MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
Hamilton medical ag received the following incident description: "fan failure alarm".There is patient involvement reported.The issue did not result in any patient harm.There was no need for any medical intervention reported.The available information reasonably suggest that the device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.There we assessed this event as reportable.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Follow-up 1: device evaluation.Hamilton medical ag received the logfiles of the device for analysis.All important actions such as operator settings, actions and alarms, etc.Are documented in the logfiles.The event date was reported as april 21, 2025; however, review of device logs indicates "fan failure" has alarmed intermittently since april 19, 2025.In addition, the device was off between april 20 to april 22.Hmi sent the fan (b)(6) to be replaced by the end customer.Following this, three follow-up attempts were made to verify whether the replacement resolved the reported issue.As of today, no response has been received from the end customer.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina valean
via crusch 8
bonaduz 
MDR Report Key22076589
Report Number3001421318-2025-00616
Device Sequence Number21008202
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)210923(240)161010
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown